MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ZFEN-P-2-34-122-R
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2015
Type of Reportable Event Serious Injury
Event or Problem Description
At 1188 days post-procedure, an intervention was performed to treat aneurysm growth due to what was thought to be a type ii endoleak.During the procedure the endoleak was found to be at the junction between the left renal stent and left renal fenestration.Angioplasty was performed and an icast stent was placed in the left renal artery.The intervention was successful.The site revised its assessment from a type ii endoleak to a proximal type i endoleak on (b)(6) 2016.
 
Additional Manufacturer Narrative
The device was not evaluated because it was not returned to manufacturer.The work order record for batch ac885364 was reviewed and appeared complete and correct, and review of the complaint device's photos taken during manufacture concluded that the endovascular graft was manufactured as per specification.The ifu states that life-long, regular follow-up is required for patients to assess their health and the performance of their endovascular graft; that at minimum, annual imaging is required; and lists endoleak as a potential adverse event.The information and imaging present were reviewed, and it was confirmed that there was an endoleak at the junction of the left renal artery and the left renal fenestration.It was concluded that the endoleak was most likely caused by technical difficulty in flaring / sizing / positioning the first renal stent.An adequate seal was not achieved, resulting in the endoleak.There does not appear to be any device non-conformance that contributed to the complaint.(b)(4).Appropriate personnel will continue to monitor for similar events.
 
Event or Problem Description
On 1188 days post-procedure, an intervention was performed to treat aneurysm growth due to what was thought to be a type ii endoleak.During the procedure the endoleak was found to be at the junction between the left renal stent and left renal fenestration.Angioplasty was performed and an icast stent was placed in the left renal artery.The intervention was successful.The site revised its assessment from a type ii endoleak to a proximal type i endoleak on (b)(6) 2016.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key5821247
Report Number9680654-2016-00005
Device Sequence Number18929252
Product Code MIH
UDI-Device Identifier10827002325477
UDI-Public(01)10827002325477(17)140831(10)AC885364
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberZFEN-P-2-34-122-R
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2016
Supplement Report FDA Received Date08/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight108